# SDR DALA2015110906836

- Difficulty date: November 8, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 61,184 hours, 19,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD PLATE CRACKED. AFT CARGO THRESHOLD PLATE WAS REPAIRED ON BACK SHOP W/O 33067/1600/0001, SN 4194096 IAW AMM 53-01-04-801, STEP 2B.
